The most frequent etiology of visceral artery aneurysms is arteriosclerosis, but vascular manipulation during hepatic transplantation may also cause a mycotic pseudoaneurysm. Treatment with embolization, stents or percutaneous thrombin injection have been recommended but surgical revascularization is indicated when interventional techniques fail. A 43-year-old man with hepatitis C virus cirrhosis who underwent orthotopic liver transplantation from a cadaveric donor was treated with cyclosporine, mycophenolate, and steroids and was discharged from hospital at 35 days. Two months later he was readmitted with a febrile syndrome. Abdominal computed tomography showed necrosis of hepatic segments IV, V, and VI. Magnetic resonance imaging and angiography revealed partial thrombosis of the hepatic artery and stenosis of the portal anastomosis secondary to an aneurysm of the hepatic artery. A few hours after the radiological diagnosis, the patient suffered a bout of upper gastrointestinal bleeding and shock. Emergency surgery revealed a mycotic pseudoaneurysm of the common hepatic artery, which had ruptured into the bile tract with hemobilia. The liver graft was removed because of severe necrosis of the right liver. The patient died awaiting a new liver transplantation.